# SDR UPS00831363

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 41
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 NOSE WHEEL WELL AREA INSIDE LT NOSE WHEEL WELL TUNNEL, AT STA -41 (APPROX) FRAME TO LONGERON AND ATTACH CLIP HAS CORROSION RUNNING BEHIND CLIP AND ON LONGERON.  (DOT B294)  REMOVED CORROSION IAW DC8 SRM 53-2-0, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FASTENERS IAW DC8 SRM 51-1-20D.
